# SDR SWIA2020013148030

- Difficulty date: January 12, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD F/S 621 L/H AFT SIDE STIFFENER P/N 601R36008-51 IS CRACK   (C-CHECK) RO 1/28/2020   REMOVED CRACK STIFFENER IAW CRJ 200 SRM 51-42-06.  INSTALLED NEW BULKHEAD STIFFENER IAW CRJ 200 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD.
